# SDR IXXA06SMN113S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND MAIN CARGO COMPARTMENT AFT BATHTUB FITTING CRACKED 2" AT STATION 680.000.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D,  IAW DC8 SRM 51-3-1.
